# SDR SIMA951461

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Loose
- Location: Auto Coarsen
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3871 - AUTO COARSENING FAILED AFTER TAKEOFF.  FOUND LOOSE CANNON PLUG ON CTOT PANEL.  TIGHTENED PLUG SYSTEM. OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
